One year follow-up with valcyte, colchine and doxycycline Blog entry posted by Butydoc, A moment ago. Edit Title I'm a 61 year old health care professional who developed acute onset of virally induced cfs approximately 11 years ago. I was treated for 7 months with Valcyte under Dr Montoya's supervision. I never fully recovered and had to stop the Valcyte secondary to severe since effects ( actually felt my cfs was worse). I seemed to improve for 6 months following the cessation of this drug and returned to work. Since then, my condition slowly deteriorated until I had to retire from my career on 9/28/13. I began seeing Dr. Montoya again in late December where I began on a low dose of valcyte (225 mg/ day). This dose was increases to therapeutic dose of 900mg/day over a 2 1/2 month period. Colchicine was added to my regimen at 9 mg/day for the past several months as an anti-inflammatory drug. Over the past 4 months I was started on doxycycline because I had reached a plateau and my mycoplasma pneumonia titers were high. It is note worthy that I tolerated all my meds very well because I started at a low dose and gradually increased it until the drug was at the therapeutic range. My health has improved greatly from spending 50 percent of my time in bed to be able to ski again at a advanced/ expert level without crashing. I still have good and bad days but much less severe bad days and much improved good days. I now have episodes where I feel completely normal. This is the first time in 11 years I've had these feelings. Things I did differently compared to my first time being treated. 1) I retired 2) I don't push myself unless I feel good 3) I'm better at reducing my stresses in life 4) I exercise regularly in a very controlled fashion 5) my sleep habits are a priority and are consistent. I feel this drug regimen and my life style changes have had a very strong positive effect on my health. I'm scheduled to see Dr. Montoya at the end of Feburary. If anyone has question for Dr. Montoya, I would be happy to relay them to him.